Integral operators of marcinkiewicz type

Ahmad Al-Salman, Hussain Al-Qassem

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

In this paper we study integral operators of Marcinkiewicz type. We formulate a general method which allows us to obtain the Lp boundedness of several classes of integral operators of Marcinkiewicz type. Our results extend as well as improve previously known results on Marcinkiewicz integral operators.

Original languageEnglish
Pages (from-to)343-354
Number of pages12
JournalJournal of Integral Equations and Applications
Volume14
Issue number4
DOIs
Publication statusPublished - 2002

Fingerprint

Integral Operator
Marcinkiewicz Integral
Boundedness
Class

Keywords

  • Fourier transform
  • Marcinkiewicz integral operators
  • Maximal functions
  • Real-analytic submanifolds
  • Rough kernels.
  • Submanifolds of finite type
  • Surfaces of revolution

ASJC Scopus subject areas

  • Numerical Analysis
  • Applied Mathematics

Cite this

Integral operators of marcinkiewicz type. / Al-Salman, Ahmad; Al-Qassem, Hussain.

In: Journal of Integral Equations and Applications, Vol. 14, No. 4, 2002, p. 343-354.

Research output: Contribution to journalArticle

Al-Salman, Ahmad ; Al-Qassem, Hussain. / Integral operators of marcinkiewicz type. In: Journal of Integral Equations and Applications. 2002 ; Vol. 14, No. 4. pp. 343-354.
@article{ea37edb5a8ca4563b08224129f231e2b,
title = "Integral operators of marcinkiewicz type",
abstract = "In this paper we study integral operators of Marcinkiewicz type. We formulate a general method which allows us to obtain the Lp boundedness of several classes of integral operators of Marcinkiewicz type. Our results extend as well as improve previously known results on Marcinkiewicz integral operators.",
keywords = "Fourier transform, Marcinkiewicz integral operators, Maximal functions, Real-analytic submanifolds, Rough kernels., Submanifolds of finite type, Surfaces of revolution",
author = "Ahmad Al-Salman and Hussain Al-Qassem",
year = "2002",
doi = "10.1216/jiea/1181074927",
language = "English",
volume = "14",
pages = "343--354",
journal = "Journal of Integral Equations and Applications",
issn = "0897-3962",
publisher = "Rocky Mountain Mathematics Consortium",
number = "4",

}

TY - JOUR

T1 - Integral operators of marcinkiewicz type

AU - Al-Salman, Ahmad

AU - Al-Qassem, Hussain

PY - 2002

Y1 - 2002

N2 - In this paper we study integral operators of Marcinkiewicz type. We formulate a general method which allows us to obtain the Lp boundedness of several classes of integral operators of Marcinkiewicz type. Our results extend as well as improve previously known results on Marcinkiewicz integral operators.

AB - In this paper we study integral operators of Marcinkiewicz type. We formulate a general method which allows us to obtain the Lp boundedness of several classes of integral operators of Marcinkiewicz type. Our results extend as well as improve previously known results on Marcinkiewicz integral operators.

KW - Fourier transform

KW - Marcinkiewicz integral operators

KW - Maximal functions

KW - Real-analytic submanifolds

KW - Rough kernels.

KW - Submanifolds of finite type

KW - Surfaces of revolution

UR - http://www.scopus.com/inward/record.url?scp=17844406733&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17844406733&partnerID=8YFLogxK

U2 - 10.1216/jiea/1181074927

DO - 10.1216/jiea/1181074927

M3 - Article

VL - 14

SP - 343

EP - 354

JO - Journal of Integral Equations and Applications

JF - Journal of Integral Equations and Applications

SN - 0897-3962

IS - 4

ER -